# SDR 08FDEA04824

- Difficulty date: November 9, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545776
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO PIT BILGE, CORROSION SPOT ON FUSE SKIN AT AFT SIDE OF STA 700, BL  0".  REMOVED DAMAGE FABRICATED REPAIR DOUBLER ANDINSTALLED REPAIR PER REF SRM'S 51-10-6,51-10-2, 51-30-02 AND 53-30-3 FIG1 . THIS IS CLASSIFIED AS A MAJOR REPAIR.   CATEGORY "B" REPAIR
